AMS eContent Search Results
Matches for: msc=(35Q51) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michał Kowalczyk, Yvan Martel and Claudio Muñoz. Kink dynamics in the $\phi^4$ model: Asymptotic stability for odd perturbations in the energy space. J. Amer. Math. Soc. 30 (2017) 769-798.
Abstract, references, and article information   
View Article: PDF

[2] J. Krieger and W. Schlag. Stable manifolds for all monic supercritical focusing nonlinear Schrödinger equations in one dimension. J. Amer. Math. Soc. 19 (2006) 815-920. MR 2219305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Merle and Pierre Raphael. On a sharp lower bound on the blow-up rate for the $L^2$ critical nonlinear Schrödinger equation. J. Amer. Math. Soc. 19 (2006) 37-90. MR 2169042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yvan Martel and Frank Merle. Blow up in finite time and dynamics of blow up solutions for the $L^2$--critical generalized KdV equation. J. Amer. Math. Soc. 15 (2002) 617-664. MR 1896235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1